Show simple item record

dc.contributor.authorHovhannisyan, Gro R. ( Orcid Icon 0000-0002-5391-2391 )
dc.date.accessioned2021-04-26T16:07:01Z
dc.date.available2021-04-26T16:07:01Z
dc.date.issued2004-06-13
dc.identifier.citationHovhannisyan, G. R. (2004). Asymptotic stability for second-order differential equations with complex coefficients. Electronic Journal of Differential Equations, 2004(85), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13439
dc.description.abstractWe prove asymptotical stability and instability results for a general second-order differential equations with complex-valued functions as coefficients. To prove asymptotic stability of linear second-order differential equations, we use the technique of asymptotic representations of solutions and error estimates. For nonlinear second-order differential equations, we extend the asymptotic stability theorem of Pucci and Serrin to the case of complex-valued coefficients.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAsymptotic stabilityen_US
dc.subjectAsymptotic representationen_US
dc.subjectWKB solutionen_US
dc.subjectSecond order differential equationsen_US
dc.titleAsymptotic stability for second-order differential equations with complex coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record